What type of condition is caused by an overuse of topical - ProProfs Discuss
Topics
Products
Follow Us:

What type of condition is caused by an overuse of topical decongestant?



A. Rhinitis medicamentosa
B. Rhinitis antibodies (Meds no longer works)
C. Overdose
D. None of the above

This question is part of

Pharamacology
Asked by Freya, Last updated: Jul 03, 2020

+ Answer
Request

1 Answer

John Smith

John Smith

Answered Sep 08, 2016

Rhinitis medicamentosa-caused by the overuse of topical decongestantsmay develop as early as 3-5 days after use of long-acting topical decongestants or after 2-3 weeks of regular acting topical decongestantsthe best treatment is preventionthe pt can stop the medication cold turkey but will be congested and uncomfortable for about a weekor the pt can wean one side of the nose off the spray at a timeif starting with the left use less and less of the spray until that side is clear without it and then work on the right side
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.